American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F41) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Payman L Kassaei. Modularity lifting in parallel weight one. J. Amer. Math. Soc. 26 (2013) 199-225.
Abstract, references, and article information   
View Article: PDF

[2] Simon Marshall. Erratum to ``Mass equidistribution for automorphic forms of cohomological type on $GL_2$''. J. Amer. Math. Soc. 25 (2012) 615-616. MR 2869029.
Abstract, references, and article information   
View Article: PDF

[3] Simon Marshall. Mass equidistribution for automorphic forms of cohomological type on $GL_{2}$. J. Amer. Math. Soc. 24 (2011) 1051-1103. MR 2813338.
Abstract, references, and article information   
View Article: PDF

[4] Curtis T. McMullen. Billiards and Teichmüller curves on Hilbert modular surfaces. J. Amer. Math. Soc. 16 (2003) 857-885. MR 1992827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] N. I. Shepherd-Barron and R. Taylor. Mod 2 and mod 5 icosahedral representations. J. Amer. Math. Soc. 10 (1997) 283-298. MR 1415322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Michael Harris. $L$-functions of $2\times 2$ unitary groups and factorization of periods of Hilbert modular forms . J. Amer. Math. Soc. 6 (1993) 637-719. MR 1186960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1